# SDR 07FDEA01954

- Difficulty date: May 23, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 37,658 hours, 20,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK R3 FRAME 33- FR 45 7EA AREAS CORROSION 10 SQ IN.  REMOVED CORROSION (7EACH AREAS) IAW A310-200 SRM 51-74-10.  FAB`D 1 SEATTRACK FROM FRAME 36- 38.2; FAB`D 2 REPAIR ANGLES IAW A310-200 SRM 53-10-16; ALODINED,   PRIMED, TOP COATED PER A310-200 SRM 51-75-10.
